# SDR EIAA980318

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Corroded
- Location: Ws 998
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, FOUND CORROSION AT LEFT WING FRONT SPAR WEB AT FSS 998.3.  TRIMMED CORROSION FROM WEB, INSTALLED DOUBLER, ANGLE AND FILLER PER HAECO R57-21-33650 AND ECRA 471-99-176-1.  (M)
